# SDR CA980317034

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D17A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Lines
- Part number: 6544510192
- Condition: Leaking
- Location: Lt Mlg
- Component: 6544510192
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) A/C RETURNED DUE LT MLG WOULD NOT RETRACT.  HEAVY HYD FLUID LOSS ON RETURN.  REPLACED HYD LINES, LEAK CHECK.   A/C RETURNED TO SERVICE.
